Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to rnd@dibru.ac.in

Publication View
Type : Journal Paper
Title: Free Convective Non-Newtonian MHD Flow And Heat Transfer Through Porous Medium Betweeen Two Long Vertical Wavy Walls 
Journal Name: Far-east Journal of Applied Mathematics
Authors: Rita Choudhury,Debasish Dey
Broad Area: Mathematics
Sub Areas: Fluid Dynamics
Publication Year: 2008
Peer reviewed : yes
Volume: 32
Page No.: 199-212
ISSN: 0972-0960
Web Link: http://www.pphmj.com/journals/articles/411.htm
Keywords: Non-Newtonian,free convective,MHD flow,porous medium,heat transfer